# SDR UF6A990122

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

GRB - FLT 5738 - ON TAKEOFF, NR 1 ENGINE TORQUE DECREASED BY APPROXIMATELY 20 PERCENT.  FURTHER POWER LEVEL INCREASES HAD NO EFFECT.  MAINTENANCE CLEARED THE NR 1 EEC AND PERFORMED NUMEROUS POWER ASSURANCE RUNS IN TAKEOFF CONFIGURATION FOR 3 MINUTES EACH IAW P&W MM 72-00.  ALL INDICATIONS NORMAL, WITH NO DEFECTS NOTED.  (X)
